# SDR Y2PA20120524028

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,659 hours, 29,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 1800
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVER ROWS 4 TO 9 INOPERATIVE.  MX R & R BATTERY PACK IN POSITION B5-101. OPS CHECKED GOOD IAW MM 33-53-00.  NO DEFECTS NOTED.
